# SDR UPS02239900

- Difficulty date: October 26, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 52,741 hours, 40,885 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI,  WHILE REMOVING RT BS 870 FITTING CRACK FOUND IN SIDE LOAD BEAM AT R BBL 54.50     REPAIRED IAW SMRO EO 2002-055-009. UPS ENGINEERING FILE NO. 727-53-2 0084
